Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Fatigue overwhelmed me at work

AnonymousUserAAnonymousUser Posts: 49,578
edited 06/11/2012 - 7:23 AM in Fibromyalgia
Hi, I was wondering if people have ever had trouble staying awake. i've been sleeping, taking vit D, magnesium, and today in a meeting I couldn't fight it and fell asleep. I was mortified. And some guy had to point it out. Which led to my boss calling me in. She knows I'm dealing with health issues. She was nice but she asked me to pay attention. That she was "concerned" about it. Its probably the second time. My only medication change was off zanaflex to cyclobenzaprine which I take about 2 hours before bed. I wonder how long it stays in your system. :??
advertisement

Comments

  • So sorry that happened to you... I would call your doctor about this. I am sure that it is the change in med. I know I have taken cyclobenzaprine, but don't remember what it is exactly... is that flexeril?
  • :) hi! :H magnesium can be used for sleep. perhaps that is your problem. just a thought! Jenny :)
  • advertisement
  • Curly yes i have problems staying awake I) , i take quite a lot of meds @) but not the same as you take. Good Luck! keep us posted . :H





    Angie x
Sign In or Register to comment.